# SDR FDEA201109013617

- Difficulty date: September 1, 2011
- Submitted: September 1, 2011
- Operation: Air carrier
- Aircraft: N643FE
- Make and model: Doug MD-11F
- Aircraft serial: 48486
- Aircraft time: 48,609 hours, 9,839 cycles
- System (JASC): 5711 · Wing Spar
- Part: Spar Cap
- Condition: Corroded
- Location: Zone 500
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT WING REAR SPAR UPPER CAP FORWARD OF NR 4 SPOILER FOUND CORRODED.  CORROSION REMOVED IAW SRM 51-21-01 AND FOUND OUT OF LIMITS IAW SRM 57-00-10, REV 47, FIG 201.  ORIGINAL MATERIAL THICKNESS = 0.290"; MATERIAL REMOVED = 0.060";  MATERIAL REMAINED = 0.230".  REPAIR CARRIED OUT.  CLASSIFIED AS MINOR IAW GMM 6-2-100, REV 113.
